Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Does working for long hours with the computer gives recurring headache and what could be the solution?

Dear Doctor , Weekly twice or thrice i have got troubled with headache & i have not taken any medicine at all, very rarely or at the end i prefer "paracitamol" otherwise none. Why this is ache happening? How to avoid? or how to react? What is remedy? Sir, please help this regard- Ramesh @ 38 yrs, Male. (I have been working in the computer everyday more than 12 hours, i must work, i.e., my nature of job.) Dear Doctor, Weekly twice or thrice i have got troubled with headache & i have not taken any medicine at all, very rarely or at the end i prefer paracitamol otherwise none. Why this is ache happening? How to avoid? or how to react? What is remedy? Sir, please help this regard- Ramesh @ 38 yrs, Male. (I have been working in the computer everyday more than 12 hours, i must work, i.e., my nature of job.)
Asked On : Tue, 12 Jul 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
if you are alright with paracetamol,carry on with it.
but meanwhile take time to get investigated for the cause of headache.
usually,the most common causes of headaches are benign e.g. migrane or sinusitis or tension headache.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor